A verification method for solutions of nonsmooth equations

Research output: Journal article publicationJournal articleAcademic researchpeer-review

23 Citations (Scopus)


This paper proposes a verification method for the existence of solutions of nonsmooth equations. We generalize the Krawczyk operator to nonsmooth equations by using the mean-value theorem for nonsmooth functions. We establish a semi-local convergence theorem for the generalized Newton method for nonsmooth equations. The proposed method is a combination of the generalized Krawczyk operator and the semi-local convergence theorem.
Original languageEnglish
Pages (from-to)281-294
Number of pages14
JournalComputing (Vienna/New York)
Issue number3
Publication statusPublished - 1 Jan 1997
Externally publishedYes


  • Nonsmooth equations
  • Verification of solutions

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Computational Mathematics


Dive into the research topics of 'A verification method for solutions of nonsmooth equations'. Together they form a unique fingerprint.

Cite this